# SDR CALA2019072901267

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 48,349 hours, 15,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100671
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-01364 REV G - L4 DOOR LOWER SIDE INTER SKIN LIGHTING HOL E IS CRACKED. REF ST-ENG N/R 0068493 ACCOMPLISHED PERMANENT REPAIR ON L-4 DOOR INNER SKIN BETWEEN 165 8.31 TO STA 1652.19 IAW EC/RA 5210-03033 REV-.
